MathSciNet Relay Station
MathSciNet bibliographic data
MR2437501 20K15 (20K20)
Downey, Rod; Montalbán, Antonio The isomorphism problem for torsion-free abelian groups is analytic complete. J. Algebra 320 (2008), no. 6, 2291–2300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement